L p -boundedness of oscillating spectral multipliers on Riemannian manifolds
Annales mathématiques Blaise Pascal, Volume 10 (2003) no. 1, pp. 133-160.

We prove endpoint estimates for operators given by oscillating spectral multipliers on Riemannian manifolds with C -bounded geometry and nonnegative Ricci curvature.

DOI: 10.5802/ambp.171
Classification: 58G03
Keywords: spectral multipliers, wave equation, Riesz means
Marias, Michel 1

1 Department of Mathematics Aristotle University of Thessaloniki Thessaloniki, 54.124 Greece
@article{AMBP_2003__10_1_133_0,
     author = {Marias, Michel},
     title = {$L^{p}$-boundedness of oscillating spectral multipliers on {Riemannian} manifolds},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {133--160},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {10},
     number = {1},
     year = {2003},
     doi = {10.5802/ambp.171},
     zbl = {02068414},
     mrnumber = {1990014},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/ambp.171/}
}
TY  - JOUR
AU  - Marias, Michel
TI  - $L^{p}$-boundedness of oscillating spectral multipliers on Riemannian manifolds
JO  - Annales mathématiques Blaise Pascal
PY  - 2003
SP  - 133
EP  - 160
VL  - 10
IS  - 1
PB  - Annales mathématiques Blaise Pascal
UR  - http://www.numdam.org/articles/10.5802/ambp.171/
DO  - 10.5802/ambp.171
LA  - en
ID  - AMBP_2003__10_1_133_0
ER  - 
%0 Journal Article
%A Marias, Michel
%T $L^{p}$-boundedness of oscillating spectral multipliers on Riemannian manifolds
%J Annales mathématiques Blaise Pascal
%D 2003
%P 133-160
%V 10
%N 1
%I Annales mathématiques Blaise Pascal
%U http://www.numdam.org/articles/10.5802/ambp.171/
%R 10.5802/ambp.171
%G en
%F AMBP_2003__10_1_133_0
Marias, Michel. $L^{p}$-boundedness of oscillating spectral multipliers on Riemannian manifolds. Annales mathématiques Blaise Pascal, Volume 10 (2003) no. 1, pp. 133-160. doi : 10.5802/ambp.171. http://www.numdam.org/articles/10.5802/ambp.171/

[1] Alexopoulos, G. Oscillating multipliers on Lie groups and Riemannian manifolds, Tohoku Math. J. (2), Volume 46 (1994) no. 4, pp. 457-468 | DOI | MR | Zbl

[2] Alexopoulos, G.; Lohoué, N. Riesz means on Lie groups and Riemannian manifolds of nonnegative curvature, Bull. Soc. Math. France, Volume 122 (1994) no. 2, pp. 209-223 | Numdam | MR | Zbl

[3] Bérard, P. On the wave equation on a compact Riemannian manifold without conjugate points, Math. Z., Volume 155 (1977) no. 3, pp. 249-276 | DOI | MR | Zbl

[4] Bérard, P. Riesz means of Riemannian manifolds, Geometry of the Laplace operator (Proc. Sympos. Pure Math., XXXVI), Amer. Math. Soc., Providence, R.I., 1980, pp. 1-12 | MR | Zbl

[5] Bishop, R.L.; Crittenden, R.J. Geometry of manifolds, Academic Press, New York, 1964 | MR | Zbl

[6] Carron, G.; Coulhon, T.; Ouhabaz, E.-M. Gaussian estimates and L p -boundedness of Riesz means, J. Evol. Equ., Volume 2 (2002) no. 3, pp. 299-317 | DOI | MR

[7] Cheeger, J.; Gromov, M.; Taylor, M. Finite propagation speed, kernel estimates for functions of the Laplace operator, and the geometry of complete Riemannian manifolds, J. Differential Geom., Volume 17 (1982) no. 1, pp. 15-53 | MR | Zbl

[8] Coifman, R.R.; Weiss, G. Extensions of Hardy spaces and their use in analysis, Bull. Amer. Math. Soc., Volume 83 (1977) no. 4, pp. 569-645 | DOI | MR | Zbl

[9] De-Michele, L.; Inglis, I.R. L p estimates for strongly singular integrals on spaces of homogeneous type, J. Funct. Anal., Volume 39 (1980) no. 1, pp. 1-15 | DOI | MR | Zbl

[10] Fefferman, C. Inequalities for strongly singular convolution operators, Acta Math., Volume 124 (1970), pp. 9-36 | DOI | MR | Zbl

[11] Fefferman, C.; Stein, E.M. H p spaces of several variables, Acta Math., Volume 129 (1972) no. 3-4, pp. 137-193 | DOI | MR | Zbl

[12] Giulini, S.; Meda, S. Oscillating multipliers on noncompact symmetric spaces, J. Reine Angew. Math., Volume 409 (1990), pp. 93-105 | EuDML | MR | Zbl

[13] Guelfand, I. M.; Chilov, G. E. Les distributions, Dunod, Paris, 1962 | MR | Zbl

[14] Hirschman, I.I. On multiplier transformations, Duke Math. J, Volume 26 (1959), pp. 221-242 | DOI | MR | Zbl

[15] Hörmander, L. The analysis of linear partial differential operators, Vol. III, Springer-Verlag, Berlin, 1994 | MR | Zbl

[16] Li, P.; Yau, S.-T. On the parabolic kernel of the Schrödinger operator, Acta Math., Volume 156 (1986) no. 3-4, pp. 153-201 | DOI | MR | Zbl

[17] Lohoué, N. Estimations des sommes de Riesz d’opérateurs de Schrödinger sur les variétés riemanniennes et les groupes de Lie, C. R. Acad. Sci. Paris Sér. I Math., Volume 315 (1992) no. 1, pp. 13-18 | MR | Zbl

[18] Lohoué, N. Estimées L p des solutions de l’équation des ondes sur les variétés riemanniennes, les groupes de Lie et applications, Harmonic analysis and number theory (Montreal, PQ, 1996) (CMS Conf. Proc.), Volume 21, Amer. Math. Soc., Providence, RI, 1997, pp. 103-126 | MR | Zbl

[19] Marias, M.; Russ, E. H 1 -boundedness of Riesz transforms and imaginary powers of the Laplacian on Riemannian manifolds, To appear in Ark. Mat.. | MR | Zbl

[20] Mauceri, G.; Meda, S. Vector-valued multipliers on stratified groups, Rev. Mat. Iberoamericana, Volume 6 (1990) no. 3-4, pp. 141-154 | DOI | EuDML | MR | Zbl

[21] Miyachi, A. Some singular integral transformations bounded in the Hardy space H 1 (R n ), J. Fac. Sci. Univ. Tokyo Sect. IA Math., Volume 25 (1978) no. 1, pp. 93-108 | MR | Zbl

[22] Miyachi, A. On some estimates for the wave equation in L p and H p , J. Fac. Sci. Univ. Tokyo Sect. IA Math., Volume 27 (1980) no. 2, pp. 331-354 | MR | Zbl

[23] Miyachi, A. On some singular Fourier multipliers, J. Fac. Sci. Univ. Tokyo Sect. IA Math., Volume 28 (1981) no. 2, pp. 267-315 | MR | Zbl

[24] Rosenberg, S. The Laplacian on a Riemannian manifold, Cambridge University Press, Cambridge, 1997 | MR | Zbl

[25] Shubin, M.A. Spectral theory of elliptic operators on noncompact manifolds, Astérisque (1992) no. 207, pp. 35-108 | MR | Zbl

[26] Sjölin, P. L p estimates for strongly singular convolution operators in R n , Ark. Mat., Volume 14 (1976) no. 1, pp. 59-64 | DOI | MR | Zbl

[27] Sjöstrand, S. On the Riesz means of the solutions of the Schrödinger equation, Ann. Scuola Norm. Sup. Pisa (3), Volume 24 (1970), pp. 331-348 | EuDML | Numdam | MR | Zbl

[28] Stein, E.M. Singular integrals and differentiability properties of functions, Princeton University Press, Princeton, N.J., 1970 | MR | Zbl

[29] Taylor, M.E. L p -estimates on functions of the Laplace operator, Duke Math. J., Volume 58 (1989) no. 3, pp. 773-793 | DOI | MR | Zbl

[30] Varopoulos, N. Th.; Saloff-Coste, L.; Coulhon, T. Analysis and geometry on groups, Cambridge University Press, Cambridge, 1992 | MR | Zbl

[31] Wainger, S. Special trigonometric series in k-dimensions, Mem. Amer. Math. Soc., Volume 59 (1965) | MR | Zbl

Cited by Sources: